Letters in Mathematical Physics

, Volume 5, Issue 5, pp 393–403

Yang-Baxter equation and representation theory: I

  • P. P. Kulish
  • N. Yu. Reshetikhin
  • E. K. Sklyanin
Article

DOI: 10.1007/BF02285311

Cite this article as:
Kulish, P.P., Reshetikhin, N.Y. & Sklyanin, E.K. Lett Math Phys (1981) 5: 393. doi:10.1007/BF02285311

Abstract

The problem of constructing the GL(N,ℂ) solutions to the Yang-Baxter equation (factorizedS-matrices) is considered. In caseN=2 all the solutions for arbitrarily finite-dimensional irreducible representations of GL(2,ℂ) are obtained and their eigenvalues are calculated. Some results for the caseN>2 are also presented.

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • P. P. Kulish
    • 1
  • N. Yu. Reshetikhin
    • 1
  • E. K. Sklyanin
    • 1
  1. 1.Leningrad BranchSteklov Mathematical InstituteLeningradU.S.S.R.